# SDR WX0A2025042332401

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 17,046 hours, 8,484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR L AFT EMERG EXIT POSTED IN FLIGHT / PERFORMED DETAILED INSPECTION OF OVERWING EMERGENCY EXIT DOOR. IN REF TO AMM 52-22-00-220-003-A. NO DEFECTS NOTED AT THIS TIME. A/C OKAY FOR SERVICE"
